# SDR DEMA20180206900

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N900FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0054
- Aircraft time: 15,581 hours, 14,460 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850C862
- Part serial: 61932084
- Condition: Deflated
- Location: Rt Main
- Part time: 187 hours, 189 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROLL OUT AFTER LANDING THE RIGHT MAIN TIRE DEFLATED.   THE TIRE AND WHEEL ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
